# SDR AALA20170104002

- Difficulty date: January 3, 2017
- Submitted: January 6, 2017
- Operation: Air carrier
- Aircraft: N156AN
- Make and model: Airbus A321-231
- Aircraft serial: 6983
- Aircraft time: 2,874 hours, 1,098 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Part serial: 764210
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED. EMERGENCY POWER SUPPLY UNIT 13WL FAILED PS2 CHECK. REMOVED AND REPLACED EPSU BATTERY IAW AMM 33-51-38-000-002. OPERATIONAL CHECK GOOD.
